Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of rosuvas f10

Premium Questions

doctor1 MD

My Triglycerides is 380 and My Dr advised me to take Rosuvas F once a day, I want to know any side effects for this. I am 31 year Male. Is there any other way to reduce this? ...

doctor1 MD

.Triglycerides is 149. TC/HDL ratio is 4.69. LDL/HDL is 3.21. VLDL is 29.70. My doctor advised to take rosuvas F ... me know acbout this medicine, i'm worried about the side effects; i dont have any other medical ...

doctor1 MD

.7. and my BP is normal. Presently I am prescribed. Lipicard 200mg - 1 in night/day. Rosuvas F10 - 1 in night ..., Is there any side effect of the above medicines ? Should i take Ecosprin 150mg as my BP is normal ? Which ...

doctor1 MD

indication of a liver problem or a side effect of the Rosuvas tablets..Request your advice on the same ...I have recently had a bypass surgery . Right now I have been advised Rosuvas 10 tablets once a day ...

doctor1 MD

any kind of side effects such as pain in neck and back of head? Specially when I self stimulate/masturbate. Is this something a side effect of the medications? - Am I asked to Ursocol 600 /udiliv 600 for any liver problems ...

Public Forum Discussions

doctor1 MD

much. Total cholesterol comes from 326 to 316. Now doctor suggested me Rosuvas 10mg, can you please provide me side effect of this. Also do I need to take this whole life or will stop as soon as figures ...

doctor1 MD

is 93.my cardiologist has put me onto rosuvas f 20 mg , I have a fear of using the same due to the side effect?kly advice.also let me know if there will be any coq10 depletion ? ...

doctor1 MD

I have been prescribed Rosuvas f (10mg) as my LDL and Total Cholesterol levels are high. I am ... for long term. I am taking Rosuvas F 10 for 10 months. I always have Low BP (60-90). Can I lower/ stop ...

doctor1 MD

months. Is there any side effects from this tablets. When I started to using this tablets, frequently am getting giddiness. Recently I effected diabetic. Here are the medicines I am using now: 1) Rasuvas F 10, 2 ...

doctor1 MD

it completely but to reduce the dose and take Rosuvas 10. I have now taken it for almost three weeks and my ... and was advised Rosuvas 20 which I took regularly. But I started to have unprecedented severe muscular pain ...

doctor1 MD

I ve been prescribed Rosuvas f (10mg) as my lipoprotein a are high. I want to know more about this medicine. How does it work? Any side effects? Was taking Rosuvas 10mg for 8mths,but the lipoprotein ...

doctor1 MD

I have just started taking Rousavas F10 one tab. in the evening for the treatment for treatment ... please tell me its side effects and prognostic effects M Ishaq ...

doctor1 MD

twice.i am worried about side effects on joint pains due to rosuvas 10 also sleeep disorders .what ...i have been operated for total knee replacement ,i am diabetic, iwas advised to take rosuvas ...

doctor1 MD

Hi Drs.. My name is sunil....I am from B lore My Dr has prescribed me to take Rosuvas F 10….and my age is 38 years….I have high cholesterol ….. I want to know how this tab is effective and is there any ...

doctor1 MD

) for the last 4-5 months. Is it due to side effect of ROSUVAS F10? Viswanathan ...Iam taking ROSUVAS F10 for the last 6 months for my high cholesterol (triglycerides). Earlier I ...

Mobile Questions and Answers

doctor1 MD

This medication can decrease your cholesterol and triglycerides. Increasing fibre content of diet with more vegetables and fruits will decrease your triglycerides. Additional food supplement like omega 3 fatty acids will also help